# SDR ASOA04244

- Difficulty date: March 27, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67017351
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGER MAINTENANCE, THE SKIN UNDER THE RT IB MULTIFUNCTIONAL SPOILER AT THE IB BRACKET WAS FOUND CRACKED.  MAINT IS TO PERFORM A DETAILED VISUAL INSP FOR PROGRESSION OF THE CRACK AT EVERY SUBSEQUENT SERVICE CHECK, UP TO A MAX OF 100 FLIGHT HRS IAW REO 670-57-73-008, AT WHICH TIME THE PERMANENT REPAIR IS TO BE PERFORMED.
